Vol. 7, No. 2, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
Cover
About the Cover
Editorial Board
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 2157-5452 (e-only)
ISSN: 1559-3940 (print)
Discontinuous Galerkin method with the spectral deferred correction time-integration scheme and a modified moment limiter for adaptive grids
133–174

Leandro D. Gryngarten, Andrew Smith and Suresh Menon

Analysis of persistent nonstationary time series and applications
175–229

Philipp Metzner, Lars Putzig and Illia Horenko

Approximation of probabilistic Laplace transforms and their inverses
231–246

Guillaume Coqueret

Optimal stability polynomials for numerical integration of initial value problems
247–271

David I. Ketcheson and Aron J. Ahmadia